# SDR 0202413234

- Difficulty date: July 24, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 32,881 hours, 14,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found corrosion on seat track at BS 765 between frames 18 and 20. Repaired per EA 32-191967.
